MathSciNet Relay Station
MathSciNet bibliographic data
MR905338 60F05 (60G10)
Peligrad, Magda On the central limit theorem for $\rho$-mixing sequences of random variables. Ann. Probab. 15 (1987), no. 4, 1387–1394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement